# SDR DALA2024082008301

- Difficulty date: August 15, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50028
- Aircraft time: 13,948 hours, 6,456 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN- FLOOR LONGITUDINAL BEAM CORRODED 3" FWD TO 2" AFT OF FRAME 18 AT RBL 23. SSI: 53-21-43-02. DESCRIPTION OF DAMAGE: UNKNOWN AS CORROSION HAS NOT BEEN ADDRESSED. LOCATION OF DAMAGE: RBL 23, 3" FWD TO 2" AFT OF FRAME 18. NO BLUE PAINT OR INK PRESENT. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0558:5321-2022/002 00390 REMOVED AND REPLACED RBL 23 SEAT TRACK PER AIRBUS DWG C02312600, AND A220 ASRP 53-21-49-00AAA-041. (LP# 0504275)
